# SDR JRUR202003120008

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N490NR
- Make and model: Parten P.68C
- Aircraft serial: 281
- Aircraft time: 11,522 hours
- Engine: Lyc IO360A1B6
- Engine time: 5,170 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4372
- Part serial: 17090481
- Condition: Unserviceable
- Location: Engine
- Part time: 319 hours
- Component: Engine, Lyc, IO360A1B6
- Component part number: HENPLRT8622
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLICK BY CHAMPION SB2-19A
MANDATORY INSPECTION OF IMPULSE COUPLING.
THE SB HAS YOU INSPECT THE IMPULSE COUPLING PER THE MAINTENANCE MANUAL. IF ANY MOVEMENT IS FOUND IN THE RIVETS, THE IMPULSE COUPLING MUST BE REJECTED.
RIGHT ENGINE RH POSITION S/N 17090481 MAGNETO INSTALLED WITH TSN 0.0 AT AN AIRCRAFT TOTAL TIME 11522.3 AND ENGINE TSN/TSO 5170.0/319.1
INSPECTED MAGNETO MODEL NO. 4372 S/N: 17090481 TSN: 319.1 INSTALLED IN THE LEFT ENGINE RH POSITION AND FOUND BOTH RIVETS LOOSE. THIS IMPULSE COUPLING FAILED THE INSPECTION AND IS NO LONGER SERVICEABLE.
